Got birth control implanted in my arm two days ago

Patient

Q: Got birth control implanted in my arm two days ago and now have yellow watery diarrhea would the birth control cause that

Doctor

A:   Welcome to Ask The Doctor.
We are here to help you.

Diarrhea can occur after implant of birth control. You have not mentioned the name of birth implant, so i am unable to help you better.
You should talk to your doctor, if she says that this is because of implant, then she would give symptomatic treatment and usually this improves over a period of time.
In case it's not due to implant, it would be Acute Infective Diarrhea.
Usually it responds to treatment with in 5 days of antibiotics like Ofloxacin and Ornidazole.
I also add a combination of Pantoprazole and Domperidone to my patients.
Probiotics containing Lactobacillus helps a lot.
Maintain proper hydration.

I hope it helps.
Stay Healthy

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews